# SDR 08FDEA00566

- Difficulty date: February 22, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N803FD
- Make and model: Airbus A310-324
- Aircraft serial: 378
- Aircraft time: 36,785 hours, 12,321 cycles
- System (JASC): 2612 · Fire Detection
- Part: Relay
- Part number: NSA932834C03BZ
- Condition: Inoperative
- Location: Fire Detection
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DISCHARGE AGENT 2 LIGHT FOR THE CARGO FIRE BOTTLES FAILS TEST.  DISCHARGE AGENT 2 LIGHT DID NOT ILLUMINATE UNTIL 75 MINUTES.   REMOVED AND REPLACED RELAY 14WM REF ESPM 20-46-50.   DISCHARGE AGENT 2 REMINDER LIGHT OPS CHECK GOOD REF AMM 26-23-00-5.
